Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   ANNALS OF FUNCTIONAL ANALYSIS   2016 , Volume 7 , Number 4; Page(s) 529 To 542.
 
Paper: 

A PERTURBED EIGENVALUE PROBLEM ON GENERAL DOMAINS

 
 
Author(s):  MIHAILESCU MIHAI*, STANCU DUMITRU DENISA
 
* 
 
Abstract: 

Please click on PDF file in Persian to view the abstract.

 
Keyword(s): PERTURBED EIGENVALUE PROBLEM, ORLICZ-SOBOLEV SPACE, NEHARI MANIFOLD, VARIATIONAL METHODS
 
 
References: 
  • Not Registered.
  •  
  •  
 
Citations: 
  • Not Registered.
 
+ Click to Cite.
APA: Copy

MIHAILESCU, M., & STANCU DUMITRU, D. (2016). A PERTURBED EIGENVALUE PROBLEM ON GENERAL DOMAINS. ANNALS OF FUNCTIONAL ANALYSIS, 7(4), 529-542. https://www.sid.ir/en/journal/ViewPaper.aspx?id=571590



Vancouver: Copy

MIHAILESCU MIHAI, STANCU DUMITRU DENISA. A PERTURBED EIGENVALUE PROBLEM ON GENERAL DOMAINS. ANNALS OF FUNCTIONAL ANALYSIS. 2016 [cited 2021July29];7(4):529-542. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=571590



IEEE: Copy

MIHAILESCU, M., STANCU DUMITRU, D., 2016. A PERTURBED EIGENVALUE PROBLEM ON GENERAL DOMAINS. ANNALS OF FUNCTIONAL ANALYSIS, [online] 7(4), pp.529-542. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=571590.



 
  pdf-File
Yearly Visit 31
 
 
Latest on Blog
Enter SID Blog